Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 3793872, 7 pages
https://doi.org/10.1155/2017/3793872
Research Article

Existence and Multiplicity of Nontrivial Solutions for a Class of Semilinear Fractional Schrödinger Equations

School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China

Correspondence should be addressed to Xinsheng Du

Received 11 May 2017; Accepted 21 August 2017; Published 26 September 2017

Academic Editor: Yong H. Wu

Copyright © 2017 Xinsheng Du and Anmin Mao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Teng, “Multiple solutions for a class of fractional Schrodinger equations in RN,” Nonlinear Analysis: Real World Applications, vol. 21, pp. 76–86, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  2. E. Di Nezza, G. Palatucci, and E. Valdinoci, “Hitchhiker's guide to the fractional Sobolev spaces,” Bulletin des Sciences Mathématiques, vol. 136, no. 5, pp. 521–573, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Q. Zhang and B. Xu, “Multiplicity of solutions for a class of semilinear Schrodinger equations with sign-changing potential,” Journal of Mathematical Analysis and Applications, vol. 377, no. 2, pp. 834–840, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Sun, “Infinitely many solutions for a class of sublinear Schrodinger-Maxwell equations,” Journal of Mathematical Analysis and Applications, vol. 390, no. 2, pp. 514–522, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Mao, L. Yang, A. Qian, and S. Luan, “Existence and concentration of solutions of Schrödinger-Possion system,” Applied Mathematics Letters, vol. 68, pp. 8–12, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Mao and Z. Zhang, “Sign-changing and multiple solutions of Kirchhoff type problems without the P.S. condition,” Nonlinear Analysis, vol. 70, no. 3, pp. 1275–1287, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. Mao and S. Luan, “Sign-changing solutions of a class of nonlocal quasilinear elliptic boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 383, no. 1, pp. 239–243, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. T. Bartsch, A. Pankov, and Z. Wang, “Nonlinear Schrodinger equations with steep potential well,” Communications in Contemporary Mathematics, vol. 3, no. 4, pp. 549–569, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  9. L. Caffarelli and L. Silvestre, “An extension problem related to the fractional Laplacian,” Communications in Partial Differential Equations, vol. 32, no. 7-9, pp. 1245–1260, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. B. Liu and S. J. Li, “Infinitely many solutions for a superlinear elliptic equation,” Acta Mathematica Sinica, vol. 46, no. 4, pp. 625–630, 2003. View at Google Scholar · View at MathSciNet
  11. L. Jeanjean, “On the existence of bounded Palais-smale sequence and application to a Landesman-Lazer type problem set on RN,” Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, vol. 129, no. 4, pp. 787–809, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W. Zou, “Variant fountain theorems and their applications,” Manuscripta Mathematica, vol. 104, no. 3, pp. 343–358, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus